On the classification of smooth commutative formal groops. Higher Hasse-Witt matrices of an Abelian variety in positive characteristic
Journées de Géométrie Algébrique de Rennes - (Juillet 1978) (I) : Groupe formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque, no. 63 (1979), 5 p.
@incollection{AST_1979__63__67_0,
     author = {Ditters, Bert},
     title = {On the classification of smooth commutative formal groops. Higher Hasse-Witt matrices of an Abelian variety in positive characteristic},
     booktitle = {Journ\'ees de G\'eom\'etrie Alg\'ebrique de Rennes - (Juillet 1978) (I) : Groupe formels, repr\'esentations galoisiennes et cohomologie des vari\'et\'es de caract\'eristique positive},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {63},
     year = {1979},
     zbl = {0426.14021},
     mrnumber = {563460},
     language = {en},
     url = {archive.numdam.org/item/AST_1979__63__67_0/}
}
Ditters, Bert. On the classification of smooth commutative formal groops. Higher Hasse-Witt matrices of an Abelian variety in positive characteristic, dans Journées de Géométrie Algébrique de Rennes - (Juillet 1978) (I) : Groupe formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque, no. 63 (1979), 5 p. http://archive.numdam.org/item/AST_1979__63__67_0/

1 E. J. Ditters, Sur le congruences d'Atkin et de Swinnerton-Dyer. C.R. Acad. Sc. Paris, t. 282 (1976), série A 1131-1134. | MR 419465 | Zbl 0342.14019

2 H. Hasse - E. Witt, Zyklische unverzweigte Erweiterungs Körper vom Primzahlgrade p über einem algebraischen Funktionenkörper der Charakteristik p. Monatshefte für Math. und Phys. 43 (1936), 477-492. | Article | JFM 62.0112.01 | MR 1550551 | Zbl 0013.34102

3 T. Honda, On the theory of commutative formal groups. J. Math. Soc. Japan 22 (1970) 213-246. | Article | MR 255551 | Zbl 0202.03101

4 N. Koblitz, p-adic variation of the zeta-function over families of varieties defined over finite fields. Comp. Math. 31 (1975), 119-218. | EuDML 89270 | MR 414557 | Zbl 0332.14008

5 Yu. I. Manin, The theory of commutative formal groups over fields of finite characteristic. Russ. Math. Surv. 18 (1963), 1-83. | Article | Zbl 0128.15603